# SDR IPXA2024013031689

- Difficulty date: January 14, 2024
- Submitted: January 31, 2024
- Operation: Air carrier
- Aircraft: N122UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0807
- Aircraft time: 26,752 hours, 16,627 cycles
- System (JASC): 5711 · Wing Spar
- Part: Frame
- Part number: UNKNOWN
- Part serial: NA
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FRAME 40 LOWER JUNCTION HAS TWO FASTENER HOLES WITH DAMAGE. (TOP HOLE AND BOTTOM HOLES) ROTO PERFORMED ON RH FRAME 40 LOWER FASTENER HOLES. BOTTOM HOLE IS GOOD, TOP HOLE HAS DAMAGE. IAW 51-10-01. T96525 T91779. PER E0-61305-JIC0004-REV 1 TOP HOLE NOT TO BE INSPECTED UNTIL 2028 REVIEWED
